Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the fundamental domain of a discrete group


Author: Melvyn B. Nathanson
Journal: Proc. Amer. Math. Soc. 41 (1973), 629-630
MSC: Primary 20H10; Secondary 30A58, 32N99
MathSciNet review: 0325799
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Gel'fand, Graev, and Pjateckiĭ-Šapiro proposed a method to construct the fundamental domain of a discrete group acting on certain metric spaces. A counterexample is given to show that this construction sometimes fails.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20H10, 30A58, 32N99

Retrieve articles in all journals with MSC: 20H10, 30A58, 32N99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0325799-8
PII: S 0002-9939(1973)0325799-8
Keywords: Fundamental domain, discrete group
Article copyright: © Copyright 1973 American Mathematical Society